# SDR CALA0200513

- Difficulty date: October 29, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N39343
- Make and model: Boeing 7373T0
- Aircraft serial: 23581
- Aircraft time: 49,492 hours, 22,469 cycles
- System (JASC): 2540 · Lavatories
- Part: Web
- Part number: 654681211
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERTICAL WEB CRACKED AT STA 1016 LBL 4.  INSTALLED WEB AT STA 1016, LBL4 PER SRM 51-40-02.
